Advertisement

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Topiramate -linked to hair loss?

(1 Post)
deltawab Fri 07-Oct-11 13:50:30

I've been on Topiramate now for nearly a year - to reduce my migraines - which they have, although i am still suffering. I didn't notice straight away, perhaps around 4 mths or so afterwards, when my dose was increased, that i began to loose a lot of hair, especially in the shower when shampooing/conditioning. I use to have ridiculously thick hair and now its quite thin. I have no bald patches, just less hair.

Although i don't think i can blame the tablets entirely, as i have had some layers put through my hair, so the thinness can also be that too, but i am still shedding loads of hair, even when i am just brushing it. Has anyone else, that is on, been on Topiramate experienced this? I have mentioned it to my doctor a few times, and have had a full blood count taken a few months ago and everything looked okay.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now